# SDR C2XA03TY217

- Difficulty date: December 24, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 5,656 hours, 5,030 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Part number: 8166243
- Part serial: 200010047
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS, AIRCRAFT DIVERTED INTO TYS FOR A BLEED 1 OVERTEMP.  MAINTENANCE REMOVED AND REPLACED THE FAN AIR CONTROL SENSOR, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
